# SDR JR2R20241102800

- Difficulty date: November 2, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000442
- Aircraft time: 21,228 hours, 12,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003765007
- Condition: Damaged
- Location: Zone 200
- Part time: 21,228 hours, 12,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW FWD SERVICE DOOR OPENING COVERD BY SCUFF PLATE HAS NUMEROUS SCRIBE MARKS.  REPAIR
